This paper considers necessary conditions of optimality for systems governed by second elliptic differential equations in divergence form with nonlinear terms. The set of admissible controls is not assumed to be convex, control appears in all coefficients of operator and the case with integral constraints is considered.
Cite this article
Uldis Raitums, Necessary optimality conditions for systems described by nonlinear elliptic equations. II (in Russian). Z. Anal. Anwend. 3 (1984), no. 2, pp. 133–152DOI 10.4171/ZAA/96